# SDR GLB2008F00014

- Difficulty date: August 4, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT 251GL - 07/21/2008 - FLIGHT 5133 - PILOTS REPORTED THAT UPON DEPARTURE FROM LBL TO DEN THE AUTOFEATHER ACTIVATED IN FLIGHT AS POWER WAS BEING INCREASED.  MAINTENANCE PERFORMED OPERATIONAL CHECKS ON AUTOFEATHER SYSTEM IAW BEECH 1900D MM 61-21 WITH NO DEFECTS NOTED.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  OPERATIONAL CHECKS GOOD.  (S)
